# SDR DL72S001514

- Difficulty date: August 3, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- Aircraft time: 64,096 hours, 49,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 651632639
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE FOUND ON THE STA 784 LT FRAME REINFORCING STRAP.  THE DAMAGE IS AT THE FOURTH FASTENER HOLE ABOVE THE FLOOR LINE.  NO DAMAGE TO THE FRAME ITSELF.  ER/A 334717-14AD REV A.
